I moved your post to where it might be seen more often.
By all means, let your URO know what is going on. After all, you are paying for his services. Chances are pretty good that this is simply irritation manifesting itself as bleeding. Groin and backache may also occur. At the same time, this may mean a need for a decreased dosage going forward depending on your URO's observations.
DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.
My husband completed three weeks of Maintenance BCG on September 13 after his 6 weeks of treatment. His pathology and scope came back clean but the doctor recommended the maintenance. Yesterday he was experiencing an ache in his lower groin and blood in his urine. He is waiting to hear back from the Uro but in the meantime I thought I would write to see if anyone else has experienced this. Thank you!